Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 3, Pages 543–546 (Mi dan37800)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On extensions of a semibounded operator

A. V. Strauss

Ul'yanovsk State Pedagogical University

Full text: PDF file (530 kB)

Bibliographic databases:
UDC: 513.88+517.948
Presented: И. Н. Векуа
Received: 24.10.1972

Citation: A. V. Strauss, “On extensions of a semibounded operator”, Dokl. Akad. Nauk SSSR, 211:3 (1973), 543–546

Citation in format AMSBIB
\Bibitem{Str73}
\by A.~V.~Strauss
\paper On extensions of a semibounded operator
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 3
\pages 543--546
\mathnet{http://mi.mathnet.ru/dan37800}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0350485}
\zmath{https://zbmath.org/?q=an:0297.47003}


Linking options:
  • http://mi.mathnet.ru/eng/dan37800
  • http://mi.mathnet.ru/eng/dan/v211/i3/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Nenciu, “Theory of the self-adjoint extensions of symmetric operators with a spectral gap”, Funct. Anal. Appl., 19:1 (1985), 69–70  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:56
    Full text:41

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021